# SDR SWAA073201

- Difficulty date: June 27, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 12,285 hours, 6,899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 10107451
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EXIT SIGN BROKEN.  R&R EXIT SIGN PER MM.
